Optimization and Analysis of Advective Travel Times beneath Hydraulic StructuresSource: Journal of Hydraulic Engineering:;2008:;Volume ( 134 ):;issue: 009Author:A. R. Kacimov
DOI: 10.1061/(ASCE)0733-9429(2008)134:9(1311)Publisher: American Society of Civil Engineers
Abstract: Steady, 2D Darcian seepage in a homogeneous isotropic porous medium under an impervious structure is studied by the methods of complex analysis. The geometry of the structure is studied focusing on the travel time of a marked (neutral tracer) particle from the upper pool to the tailwater. In the Verigin problem, the angle of inclination of a sheetpile resulting in minimal time along the bounding streamline is
|
Collections
Show full item record
contributor author | A. R. Kacimov | |
date accessioned | 2017-05-08T20:46:17Z | |
date available | 2017-05-08T20:46:17Z | |
date copyright | September 2008 | |
date issued | 2008 | |
identifier other | %28asce%290733-9429%282008%29134%3A9%281311%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/26604 | |
description abstract | Steady, 2D Darcian seepage in a homogeneous isotropic porous medium under an impervious structure is studied by the methods of complex analysis. The geometry of the structure is studied focusing on the travel time of a marked (neutral tracer) particle from the upper pool to the tailwater. In the Verigin problem, the angle of inclination of a sheetpile resulting in minimal time along the bounding streamline is | |
publisher | American Society of Civil Engineers | |
title | Optimization and Analysis of Advective Travel Times beneath Hydraulic Structures | |
type | Journal Paper | |
journal volume | 134 | |
journal issue | 9 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)0733-9429(2008)134:9(1311) | |
tree | Journal of Hydraulic Engineering:;2008:;Volume ( 134 ):;issue: 009 | |
contenttype | Fulltext |